# SDR UALA2012032301857

- Difficulty date: March 23, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 55,268 hours, 15,448 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Faulty
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HMG FAILED TEST.  STARTS TO SPIN THEN STOPS.  DOES NOT REACH OPERATING SPEED.  REF DF330 REMOVED 3EA HYD LINES TO HMG MOTOR TO FACILITATE HMG MOTOR REMOVAL.  REINSTALLED AND SEC'S 3 EACH HYDRAULIC LINES.
